# SDR SWAA061443

- Difficulty date: April 29, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 67,138 hours, 64,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND R1 DOOR EMERGENCY EXIT EXTERIOR LIGHT INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BULB PER MM.
